Like "i am on a plethora of meds. i just switched from novolog and lantus to novolin n and novolin r. i also take metformin and glimeperide. i have actually GAINED 10 pounds since the switch. i would ask the doc about the side effects of what you are on. many meds actually cause weight gain..........you'd think they could find something that doesn't do that being as how many diabetics are already overweight. i have a really hard time losing weight, too. i did lose 55 pounds about 6 years ago, but somehow came to a dead stop, even though i didn't change the way i had been eating while losing the weight. for about 2 years my levels were out of control. i'm talking more than 500 most of the time. leave it to me to lose not one pound. i know other diabetics, incuding my husband, and have always heard that when you get out of control like that you want to eat and eat but you lose weight like crazy. not me. my husband looked sick he lost so much weight. good luck in continuing your diet and i hope you begin to lose the weight soon."